# SDR AALA20140512007

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 60,120 hours, 9,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERNAL EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
